MAUDE Adverse Event Report: OSCOR INC EMBLEM S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)

OSCOR INC EMBLEM S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number 3401
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 08/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had inappropriate shocks due to the oversensing of noise.There was a stored untreated event do to the same noise.The patient was playing tennis at the time of the shocks.For the first shock, the sensing vector was programmed to the secondary sensing vector.The clinic reprogrammed the sensing vector to the primary vector.Later, the patient had another inappropriate shock while playing tennis.Technical services advised some testing options.There were no additional adverse patient effects.The system remains implanted.

Brand Name
EMBLEM S-ICD
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
Oscor, Incorporated
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25508424
Report Number2124215-2026-31793
Device Sequence Number10497324
Product Code LWS
UDI-Device Identifier00802526575600
UDI-Public(01)00802526575600(17)170701
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/01/2017
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA123284
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date08/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale